# SDR DALA2018070304345

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 43,252 hours, 28,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMER. EXIT SIGN HAS SEVERAL INOP BULBS. RELAMPED FWD GALLEY EMER EXIT SIGN LIGHT BULBS PER AMM 33-51-18. OPS CHECKS GOOD.
